# SDR 96ZZZX5069

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N200WY
- Make and model: Amd FALCON200
- Aircraft serial: 509
- Engine: Garrtt ATF36A4
- System (JASC): 7250 · Turbine Section
- Part: Mid Frame
- Part number: 30031522
- Condition: Ceramic Flaking
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE TIP SEALING CERAMIC FLAKED OFF 30 TO 40 PERCENT OF AREA.  NO DETECTABLE RESULTING DISCREPANCY.  DISCOVERED DURING SCHEDULED 600 HOUR INSPECTION BORESCOPE INSPECTION.  NEW INNER MID-FRAME ASSY INSTALLED TO CORRECT PROBLEM.  AFTT:  3,358 HOURS.  LE TT:  3,653 HOURS.  TC:  2,655.
